`a`

Existence and multiplicity of solutions in fourth order BVPs with unbounded nonlinearities

Pages: 555 - 564, Issue special, November 2013

 Abstract        References        Full Text (363.2K)          

Feliz Minhós - Departamento de Matemática. Universidade de Évora, Centro de Investigação em Matemática e Aplicaçoes da U.E. (CIMA-UE), Rua Romão Ramalho, 59. 7000-671 Évora, Portugal (email)
João Fialho - College of the Bahamas, School of Mathematics, Physics and Technologies, Department of Mathematics, Oakes Field Campus, Nassau, Bahamas (email)

1 A. Cabada, R. Pouso and F. Minhós, Extremal solutions to fourth-order functional boundary value problems including multipoint condition. Nonlinear Anal.: Real World Appl., 10 (2009) 2157-2170.       
2 C. Fabry, J. Mawhin and M. N. Nkashama, A multiplicity result for periodic solutions of forced nonlinear second order ordinary differential equations. Bull. London Math. Soc., 18 (1986), 173-180.       
3 J. Fialho and F. Minhós, Existence and location results for hinged beams with unbounded nonlinearities, Nonlinear Anal., 71 (2009) e1519-e1525.
4 J. Fialho, F. Minhós, On higher order fully periodic boundary value problems, J. Math. Anal. Appl., 395 (2012) 616-625.       
5 J. Graef, L. Kong and B. Yang, Existence of solutions for a higher-order multi-point boundary value problem, Result. Math., 53 (2009), 77-101.       
6 M.R. Grossinho, F.M. Minhós, A.I. Santos, olvability of some third-order boundary value problems with asymmetric unbounded linearities, Nonlinear Analysis, 62 (2005), 1235-1250.       
7 M.R. Grossinho, F. Minhós and A. I. Santos, A note on a class of problems for a higher order fully nonlinear equation under one sided Nagumo type condition, Nonlinear Anal., 70 (2009) 4027-4038.       
8 J. Mawhin, Topological degree methods in nonlinear boundary value problems, Regional Conference Series in Mathematics, 40, American Mathematical Society, Providence, Rhode Island, 1979.       
9 F. Minhós, Existence, nonexistence and multiplicity results for some beam equations, Progress in Nonlinear Differential Equations and Their Applications, Vol. 75, 245-255, Birkhäuser Verlag Basel (2007).       
10 F. Minhós, On some third order nonlinear boundary value problems: existence, location and multiplicity results, J. Math. Anal. Appl., Vol. 339 (2008) 1342-1353.       
11 F. Minhós and J. Fialho, Ambrosetti-Prodi type results to fourth order nonlinear fully differential equations, Proceedings of Dynamic Systems and Applications, Vol. 5, 325-332, Dynamic Publishers, Inc., USA, 2008       
12 F. Minhós, Location results: an under used tool in higher order boundary value problems, International Conference on Boundary Value Problems: Mathematical Models in Engineering, Biology and Medicine, American Institute of Physics Conference Proceedings, Vol. 1124, 244-253, 2009       
13 G. Noone and W.T.Ang, The inferior boundary condition of a continuous cantilever beam model of the human spine, Australian Physical & Engineering Sciences in Medicine, Vol. 19 no 1 (1996) 26-30.
14 A. Patwardhan, W. Bunch, K. Meade, R. Vandeby and G. Knight, A biomechanical analog of curve progression and orthotic stabilization in idiopathic scoliosis, J. Biomechanics, Vol 19, no 2 (1986) 103-117.
15 M. Šenkyřík, Existence of multiple solutions for a third order three-point regular boundary value problem, Mathematica Bohemica, 119, no. 2 (1994), 113-121.       

Go to top